# SDR BLUA20210825005

- Difficulty date: November 20, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N560ML
- Make and model: Cessna 560XL
- Aircraft serial: 5605027
- Aircraft time: 4,452 hours, 3,725 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Closeout Panel
- Part number: 66211511
- Condition: Cracked
- Location: Rt Wing
- Part time: 4,452 hours, 3,725 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH DOCUMENT 4 REV 44, A CRACK WAS FOUND IN THE CLOSEOUT PANEL ON THE AFT SIDE OF THE RH WHEEL WELL.  REPAIR INVOLVED STOP DRILL OF CRACK AND FABRICATING A DOUBLER TO PLACE BEHIND THE CLOSEOUT PANEL IAW AQRD ERO-967381 DATED 11/16/20.
